MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X
Model Number INGENIA AMBITION X
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report on a case of a potential misdiagnosis whilst using the ingenia ambition x mr system.
 
Additional Manufacturer Narrative
The customer was contacted in order for us to analyze the images of the examination in question.However, it was reported to us that the patient did not provide consent for the anonymized images to be provided to philips.Therefore no analysis was possible from our side.The customer however provided additional information on the event.The reported incident was not exactly as originally described in the complaint filed with philips.It was a missed diagnosis not related to a cancerous lesion, but rather a small anomaly that was picked up on a another mr system.Upon reassessment of the philips ambition 1.5t images of the patient, this anomaly was also visible on these images.Therefore the complaint was unfounded.H3 other text : no consent to evaluate the images.

Brand Name
INGENIA AMBITION X
Common Device Name
INGENIA AMBITION X
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15787215
Report Number3003768277-2022-00930
Device Sequence Number12168070
Product Code LNH
UDI-Device Identifier00884838090040
UDI-Public884838090040
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINGENIA AMBITION X
Device Catalogue Number781356
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown